# SDR DALA2021012000355

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 67,091 hours, 27,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON T/O ROLL, STRONG CHEMICAL ODOR.  ROLLED TEMP SELECTOR BACK, ALL 3 LOOKED A/S INDICATOR, 100 KT.  CONTINUED TAKEOFF SMELL DISSIPATED.  C/W B737 FIM TASK 21-00-00-810-806 AND EVERYTHING CHECKS NORMAL.  NO ODORS OR ABNORMAL READINGS USING PTRAK TOOL.
